# SDR CA021115011

- Difficulty date: November 11, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 57,277 hours, 53,566 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF AT HIGH SPEED,  CREW EXPERIENCED TWO BANGS. TAKEOFF REJECTED AT 140 KNOTS. NR 2 ENGINE REPLACED AND HIGH ENERGY STOP INSPECTION CARRIED OUT AS PER MM 05-51-11 PARA D.
